# SDR SIMA20220518003

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 50,125 hours, 46,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Inoperative
- Location: Aft
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY G2 EMERGENCY LIGHT INOP-C/A-RAR AFT GALLEY G2 EMERGENCY LIGHT IAW AMM 33-50-14 OPS CHECK GOOD.
